Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Drumlins and marginal moraines of ice sheets

Warren Upham
Drumlins and marginal moraines of ice sheets
Bulletin of the Geological Society of America (1895) 7: 17-30


ISSN: 1050-9747
Coden: BUGMAF
Serial Title: Bulletin of the Geological Society of America
Serial Volume: 7
Title: Drumlins and marginal moraines of ice sheets
Author(s): Upham, Warren
Pages: 17-30
Published: 1895
Text Language: English
Publisher: Geological Society of America (GSA), Boulder, CO, United States
Accession Number: 1918-037160
Categories: Quaternary geology
Document Type: Serial
Bibliographic Level: Analytic
Source Note: Abst, Am G 16:237 (1895)
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2019, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1918
Close Modal

or Create an Account

Close Modal
Close Modal